West Virginia, 2016Flash Flooding in West Virginia, August 10, 2016
August 10, 2016 · NWS RLX · 2 events in 2 counties and zones
Thunderstorms formed after dark in central West Virginia. With high freezing levels and precipitable water values, heavy rain was the primary result of evening convection.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms formed after dark in central West Virginia. With high freezing levels and precipitable water values, heavy rain was the primary result of evening convection. Thunderstorms moved slowly north along and to the west of the I-79 corridor. Radar estimated upwards of 2-3 inches of rain in portions of Lewis and Gilmer Counties. Minor flooding occurred in the Vadis area of Lewis County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Aug 10, 9:06 PM EST, 29 minutes earlier.
Area forecast discussion, Aug 10, 9:06 PM EST, 29 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
1006 PM EDT WED AUG 10 2016
.SYNOPSIS...
Upper ridge to the east through the week...with increasing
chances for mainly afternoon and evening thunderstorms. Cold
front stalls over the Ohio River Valley Monday.
&&
.NEAR TERM /THROUGH THURSDAY/...
930 PM update. NE to SW line of slow moving thunderstorms have
really fired up over northcentral WV this evening. Models have not
caught on to this. Attributing at least in part to max buildup of
cape that area from the afternoon heating and cooling of cloud
tops this evening...rsulting in increased instability. Convection will
most likely wane by around midnight as we lose the cape.
830 PM update. Kept evening pops a bit longer in the north...but
looks pretty much done elsewhere. However...an increase in late
night diurnal mid level based convection...though still isolated
to scattered...mainly northwest.
Previous discussion...
Upper-level ridging continues to dominate the area. Hot and humid
conditions create pockets of instability...which will allow pop-up
thunderstorms across the CWA. A vort max sitting over SE Ohio will
continue to keep POPs in the forecast through the term. Have the
highest POPs in the Ohio River Valley today, tapering off
overnight but still lingering an isolated shower across the NW
CWA. Diurnal POPs shift eastward through Thursday.
Blended in ECMWF MOS for temperatures and dewpoints...for warm and
muggy conditions. Heat index values will be in the mid-upper 90s
in the afternoons...but below heat advisory criteria.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
A SFC high pressure will continue over the area through the
period. However, by Thursday night, a mid level short wave will
exit the eastern mountains taking most of the showers and storms
with it. With high CAPE low shear environment, precipitable water
around 2 inches and some forcing from the mid levels, expect
afternoon convection to diminish in intensity and coverage
Thursday night.
A second shortwave is evident in NAM h500 charts moving across the
area Friday to bring better chances for showers and storms into
friday night. Equilibrium level reaches 40 kfeet. So, expect tall
storms with heavy rain.
Guidance show moderate temperatures through the period, perhaps it
would not get as hot as in the 90s due to cloud cover and cooling
showers.
Seems like there will be a lull in PCPN Friday night into Saturday
with relatively dry weather.
Used the super blend guidance for temperatures through the period.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A low pressure system moves east across the Great Lakes region
Sunday. A trailing cold front approaches from the west bringing
chance PoPs. Guidance suggest the frontal boundary should slow
down and remain quasi stationary over the area at least through
Tuesday.
Will keep chance PoPs due to high moisture, diurnal heating as the
front stalls.
Went with WPC for temperatures through the period.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
00Z Thursday through 00Z Friday...
Moist and conditionally unstable air under weak upper-level ridge
keeps isolated to scattered thunderstorms mainly in the
afternoon and evening. Coverage not high enough to mention in
TAFs so kept vicinity wording. Southeast flow tonight in the
southern mountains should lead to stratus. Clouds and some low-
level flow should keep significant fog out of TAFs....except where
it rained.
Generally SCT 5000-8000 feet AGL becoming BKN by around
06z...with some MVFR stratus on east facing slopes of the
southern mountains after 06Z. After 15z generally 4000-5000 feet
ceilings. Mostly precip free overnight...becoming ISO-SCT tstms
after 14z. Significant fog overnight may be an issue where it
rained...so targeting EKN to become LIFR after 06z...and BKW MVFR
after 08z. Fog dissipates 13-14z.
CONFIDENCE AND ALTERNATE SCENARIOS...
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Showers and thunderstorms Thursday afternoon
could bring brief periods of MVFR to IFR conditions.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE THU 08/11/16
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H M M M M M M M
EKN CONSISTENCY H H M M L L L L L L L L
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 00Z FRIDAY...
Brief lower visibilities in showers/storms through the week.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.
&&
SYNOPSIS...JW/MZ/99
NEAR TERM...JMV/MZ/99
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...JMV/99Hazardous weather outlook, Aug 10, 1:37 AM EST, 19 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
237 AM EDT WED AUG 10 2016
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-110645-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
237 AM EDT WED AUG 10 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 10, 3:47 PM EST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
447 PM EDT WED AUG 10 2016
WVZ047-102145-
RANDOLPH-
447 PM EDT WED AUG 10 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN RANDOLPH
COUNTY...
AT 445 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED FROM SOUTH OF
ELLAMORE...TO ELKINS...TO MONTROSE...AND MOVING NORTHEAST AT 20 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS AS WELL AS
FREQUENT AND DEADLY CLOUD TO GROUND LIGHTNING. LIGHTNING CAN STRIKE
10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A
BUILDING OR VEHICLE.
LOCATIONS IMPACTED INCLUDE...
ELKINS...DAILEY...BEVERLY...WOMELSDORF (COALTON)...PHEASANT RUN...
KERENS AND BOWDEN.
LAT...LON 3874 8001 3879 8010 3887 8010 3893 8003
3897 7996 3897 7990 3900 7989 3905 7978
3904 7978 3898 7953
TIME...MOT...LOC 2045Z 233DEG 16KT 3885 7996
COOPERSpecial weather statement, Aug 10, 6:30 PM EST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
730 PM EDT WED AUG 10 2016
WVZ011-110000-
TYLER-
730 PM EDT WED AUG 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TYLER COUNTY...
AT 728 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PADEN
CITY...OR NEAR NEW MARTINSVILLE...MOVING NORTHEAST AT 15 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS! MINOR FLOODING MAY ALSO OCCUR AWAY FROM THE STORM.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDDLEBOURNE...PADEN CITY...SISTERSVILLE...FRIENDLY AND FLY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES...AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
LAT...LON 3958 8089 3960 8085 3959 8085 3958 8083
3956 8082 3956 8081 3955 8079 3954 8078
3952 8075 3946 8087 3944 8100 3950 8107
3954 8104 3961 8095
TIME...MOT...LOC 2328Z 221DEG 11KT 3957 8087
COOPERSpecial weather statement, Aug 10, 7:53 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
853 PM EDT WED AUG 10 2016
WVZ031-032-040-110145-
BARBOUR-TAYLOR-HARRISON-
853 PM EDT WED AUG 10 2016
...AN AREA OF STRONG THUNDERSTORMS AND TORRENTIAL RAIN WILL AFFECT
SOUTHEASTERN HARRISON...BARBOUR AND SOUTHEASTERN TAYLOR COUNTIES...
AT 852 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER PHILIPPI...
MOVING NORTHEAST AT 15 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING! DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
WINDS IN EXCESS OF 30 MPH ARE ALSO POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRAFTON...PHILIPPI...FLEMINGTON...TYGART LAKE STATE PARK...CENTURY...
MOATSVILLE...GALLOWAY...THORNTON...NESTORVILLE...
KNOTTSVILLE AND VOLGA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3920 7983 3916 7983 3915 7984 3908 8012
3908 8016 3909 8018 3910 8021 3911 8023
3911 8025 3919 8031 3939 7990 3930 7989
3929 7986 3924 7985 3923 7981
TIME...MOT...LOC 0052Z 240DEG 14KT 3918 8006
COOPERSpecial weather statement, Aug 10, 8:25 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
925 PM EDT WED AUG 10 2016
WVZ018>020-029>031-110215-
CALHOUN-RITCHIE-HARRISON-DODDRIDGE-LEWIS-GILMER-
925 PM EDT WED AUG 10 2016
...THUNDERSTORMS AND HEAVY RAIN WILL AFFECT PORTIONS OF
RITCHIE...DODDRIDGE...CALHOUN...LEWIS...HARRISON AND GILMER
COUNTIES...
AT 921 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR STONEWOOD TO GRANTSVILLE. MOVEMENT
WAS NORTHEAST AT 10 MPH. STORMS ARE EXPECTED TO REPEATEDLY MOVE OVER
THE SAME AREAS...WHICH MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS!
LOCATIONS IMPACTED INCLUDE...
CLARKSBURG...WESTON...GLENVILLE...GRANTSVILLE...JACKSON MILL...
WEST MILFORD...LOST CREEK...JANE LEW...AUBURN...COXS MILLS...
MOUNT ZION...BURNT HOUSE...BIG SPRINGS...ALUM BRIDGE...LEOPOLD...
BALDWIN...LINN...TROY...CAMDEN AND NEWBERNE.
THIS INCLUDES INTERSTATE 79 BETWEEN MILE MARKERS 103 AND 113.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES...AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
LAT...LON 3928 8038 3901 8114 3890 8115 3883 8110
3912 8026 3923 8032
TIME...MOT...LOC 0121Z 242DEG 8KT 3921 8032 3893 8108
COOPERSpecial weather statement, Aug 10, 9:26 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1026 PM EDT WED AUG 10 2016
WVZ031-032-110330-
TAYLOR-HARRISON-
1026 PM EDT WED AUG 10 2016
...THUNDERSTORMS WITH TORRENTIAL RAIN WILL AFFECT NORTHERN HARRISON
AND WEST CENTRAL TAYLOR COUNTIES...
AT 1025 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CLARKSBURG...
MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CLARKSBURG...BRIDGEPORT...SHINNSTON...NUTTER FORT...SALEM...
LUMBERPORT...ENTERPRISE...GRANGEVILLE...DESPARD...WOLF SUMMIT...
WALLACE...MCGEE...MEADOWBROOK AND MEADLAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 79 BETWEEN MILE MARKERS 120 AND 128.
ROUTE 50 IN WEST VIRGINIA BETWEEN MILE MARKERS 65 AND 82.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES...AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3943 8028 3939 8020 3940 8015 3935 8007
3925 8036 3922 8047 3922 8052 3930 8058
3936 8053 3936 8054 3947 8047
TIME...MOT...LOC 0225Z 226DEG 16KT 3930 8040
COOPERSpecial weather statement, Aug 10, 9:30 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1030 PM EDT WED AUG 10 2016
WVZ019-020-029-110330-
RITCHIE-DODDRIDGE-GILMER-
1030 PM EDT WED AUG 10 2016
...AN AREA OF THUNDERSTORMS WITH TORRENTIAL RAIN WILL AFFECT
SOUTHEASTERN RITCHIE...SOUTHWESTERN DODDRIDGE AND NORTHWESTERN
GILMER COUNTIES...
AT 1029 PM EDT...THUNDERSTORMS WITH VERY HEAVY RAIN WERE CLUSTERED 8
MILES SOUTHEAST OF HARRISVILLE...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PULLMAN...AUBURN...GROVE...BEREA...GREENWOOD...BURNT HOUSE...
NEWBERNE AND LEOPOLD.
THIS INCLUDES ROUTE 50 IN WEST VIRGINIA BETWEEN MILE MARKERS 44 AND
47.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3897 8100 3912 8112 3930 8091 3916 8068
3910 8075 3910 8080
TIME...MOT...LOC 0229Z 226DEG 11KT 3911 8095
COOPERFlash Flood, Gilmer
- When
- August 10, 9:35 PM EST to 10:35 PM EST
- Where
- Gilmer County, 0.1 mi SW of Coxs Mills to 0.45 mi E of Coxs Mills
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Post Office
- Coordinates
- 39.049, -80.831
A customer of the U.S. Post Office in Troy reported that the creek beside Cox Mills Road came out of its bank near Cox Mills. The creek rose and dropped very quickly after 10:00 p.m.. Additionally, 6 cows were reported to be dead from a nearby farm.
Flash Flood, Lewis
- When
- August 10, 9:40 PM EST to 11:30 PM EST
- Where
- Lewis County, 0.31 mi SSW of Vadis to 0.77 mi E of Fink
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.046, -80.703
Walnut Fork rose out of its banks resulting in road closures on both Walnut Fork Road and Vadis Road. One home had about four feet of water in the basement. The local fire department was called in to help residents out of the home. Radar estimated totals of 2 to 3 inches of rain were common from the Vadis area to the north and east in the northwestern portion of Lewis County.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in New York, August 10, 20162 deaths · 1 event
- Rip Current in Florida, August 10, 20161 death · 2 injured · 1 event
- Lightning Strike in Ohio, August 10, 20161 death · 1 event
- Rip Current in Wisconsin, August 10, 20161 death · 1 event
- Flash Flooding and Flooding in Wisconsin, August 10 to 16, 2016$5.7 million · 14 events
- Flash Flooding and Hail in North Dakota, August 10, 2016$1.9 million · 3 in hail · 30 events
- Flash Flooding and Flood in Minnesota, August 10 to 11, 2016$295,000 · 2 in hail · 33 events
- Tornado and Damaging Winds in New York, August 10, 2016$617,000 · EF0 · 8 events
- Flash Flooding and Heavy Rain in Minnesota, August 10 to 11, 2016$240,000 · 6 events
- Flash Flooding and Hail in North Dakota, August 10 to 11, 2016$53,000 · 1.5 in hail · 9 events
- Flash Flood in Indiana, August 10, 2016$75,000 · 1 event
- Flash Flood in Pennsylvania, August 10, 2016$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 642455, 642302.